# SDR HALA2011082300381

- Difficulty date: August 23, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,082 hours, 18,150 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 7732881
- Part serial: 950310
- Condition: Malfunctioned
- Location: Bleed Air
- Part time: 9,151 hours, 1,542 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - LEFT ENGINE BLEED OFF LIGHT ON IN FLT.  REPLACED LT ENGINE PRSOV IAW AMM36-11-09.   WIRING AND VOLTAGE CHECKED OK IAW FIM 36-10-00, FIG 115.  INSPECTED PNEU DUCTS, NO DEFECTS NOTED. REPLACED PRESSURE REGULATING VALVE CONTROLLER IAW AMM 36-11-19.  GROUND RUN AT IDLE CHECKED OK.  LEAK CHECKED OK.  OPS CHECK OK AT HIGH POWER RUN IAW AMM 36-11-09.
